Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Pains in the tops of my legs

(4 Posts)
user1497997754 Sun 22-Oct-17 17:34:48

Am 56 going through menopause I don't take HRT as I smoke and they say it's not good for you. I just suffer with shooting pains top of my legs so affects my sleep which is not great anyway. anyone else suffer....

LindyHemming Mon 30-Oct-17 22:00:15

Message withdrawn at poster's request.

fluffyhamster Tue 31-Oct-17 14:45:28

Leg pains were one of the main reasons I started taking HRT. They felt like 'deep bone pains' is the best way I can describe them - not muscular, just these excrutiatingly painful pains down the front of my legs, usually at night. Completely unrelated to exercise, or anything else as far as I could tell.
They stopped within days of me starting on HRT, so my theory is that they were caused by low estrogen. I changed HRT recently and was trying to cut down the level I took - the pains came back within two weeks, then went again when I went back to the old regime.
Could also be related to bone density? Do you take vitamin D?

user1497997754 Tue 31-Oct-17 16:15:54

Yes just as you describe....and no I don't take vitamin D but will get some....going to the doctors next week for a smear so I will tell them what you said....I want to stop smoking do this gives me a good and valid reason thank you for your advice fluffy hamster

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now